# SDR DALA2016121109854

- Difficulty date: December 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 57,743 hours, 31,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BENT, BS 37.  REMOVED, DRILLED AND INSTALLED PART IAW DWG 9911500.
